CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Luxemburg-W-A-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014 | 2009 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1995 | 1993 | 1992 | 1991 | 1990 | 1989 | 1987 | 1977 | 1976 | 1975 | 1974 | 1973 | 1972 | 1971 | 1968 | 1967 | 1966 | 1964 | 1963 | 1962 | 1960 | 1958 | 1957
Number of items: 57.

2014

Kaashoek, Marinus and Luxemburg, Wim and de Pagter, Ben (2014) Adriaan Cornelis Zaanen. Indagationes Mathematicae, 25 (2). pp. 164-169. ISSN 0019-3577. https://resolver.caltech.edu/CaltechAUTHORS:20140326-115616709

2009

Luxemburg, Wilhelmus A. J. (2009) A Distributional proof of a theorem of Plessner. Archiv der Mathematik, 92 (5). pp. 501-503. ISSN 0003-889X. https://resolver.caltech.edu/CaltechAUTHORS:20090910-133620697

2005

Luxemburg, W. A. J. and de Pagter, B. (2005) Representations of Positive Projections II. Positivity, 9 (4). pp. 569-605. ISSN 1385-1292. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135738314

Luxemburg, W. A. J. and de Pagter, B. (2005) Representations of Positive Projections I. Positivity, 9 (3). pp. 293-325. ISSN 1385-1292. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135738430

2004

Goldberg, Moshe and Luxemburg, W. A. J. (2004) Stable subnorms revisited. Pacific Journal of Mathematics, 215 (1). pp. 15-27. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:GOLpjm04

2003

Luxemburg, W. A. J. (2003) Characterizations of Sunduals (Summary). Positivity, 7 (1-2). pp. 81-85. ISSN 1385-1292. https://resolver.caltech.edu/CaltechAUTHORS:20181003-152216402

Goldberg, Moshe and Guralnick, Robert and Luxemburg, W. A. J. (2003) Stable Subnorms II. Linear and Multilinear Algebra, 51 (2). pp. 209-219. ISSN 0308-1087. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135833494

Jackson, Frances Y. and Luxemburg, W. A. J. (2003) Sundual characterizations of the translation group of R. Proceedings of the American Mathematical Society, 131 (1). pp. 185-199. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:JACpams03

2002

Luxemburg, W. A. J. and de Pagter, B. (2002) Maharam extensions of positive operators and f-modules. Positivity, 6 (2). pp. 147-190. ISSN 1385-1292. https://resolver.caltech.edu/CaltechAUTHORS:20181003-152735098

2001

Goldberg, Moshe and Guralnick, Robert and Luxemburg, W. A. J. (2001) Not all quadrative norms are strongly stable. Indagationes Mathematicae, 12 (4). pp. 469-476. ISSN 0019-3577. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135909088

Goldberg, Moshe and Luxemburg, W. A. J. (2001) Discontinuous subnorms. Linear and Multilinear Algebra, 49 (1). pp. 1-24. ISSN 0308-1087. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135909209

Luxemburg, W. A. J. and Väth, Martin (2001) Existence of Non-Trivial Bounded Functionals Implies the Hahn-Banach Extension Theorem. Zeitschrift für Analysis und ihre Anwendungen, 20 (2). pp. 267-279. ISSN 0232-2064. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135833363

2000

Luxemburg, W. A. J. and de Pagter, B. (2000) Charles Boudewijn Huijsmans 1946–1997. Positivity, 4 (3). pp. 203-204. ISSN 1385-1292. https://resolver.caltech.edu/CaltechAUTHORS:20181003-151847109

Goldberg, Moshe and Luxemburg, W. A. J. (2000) Stable subnorms. Linear Algebra and its Applications, 307 (1-3). pp. 89-101. ISSN 0024-3795. https://resolver.caltech.edu/CaltechAUTHORS:20181003-140239218

1999

Arens, Richard and Goldberg, Moshe and Luxemburg, W. A. J. (1999) Stable Norms on Complex Numbers and Quaternions. Journal of Algebra, 219 (1). pp. 1-15. ISSN 0021-8693. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155853311

1998

Arens, Richard and Goldberg, Moshe and Luxemburg, W. A. J. (1998) Stable seminorms revisited. Mathematical Inequalities & Applications, 1 (1). pp. 31-40. ISSN 1331-4343. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854012

1995

Albeverio, Sergio A. and Luxemburg, Wilhelm A. J. and Wolff, Manfred P. H. (1995) Advances in Analysis, Probability and Mathematical Physics: Contributions of Nonstandard Analysis. Mathematics and Its Applications. No.314. Springer , Dordrecht. ISBN 978-90-481-4481-5. https://resolver.caltech.edu/CaltechAUTHORS:20181012-074421607

Huijsmans, C. B. and Kaashoek, M. A. and Luxemburg, W. A. J. et al. (1995) Biographical Notes. In: Operator Theory in Function Spaces and Banach Lattices. Operator Theory: Advances and Applications. No.75. Birkhäuser Basel , Basel, pp. 1-5. ISBN 9783034898966. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854110

Luxemburg, W. A. J. and de Pagter, B. and Schep, A. R. (1995) Diagonals of the Powers of an Operator on a Banach Lattice. In: Operator Theory in Function Spaces and Banach Lattices. Operator Theory Advances and Applications. No.75. Birkhäuser Basel , Basel, pp. 223-273. ISBN 9783034898966. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155855535

Huijsmans, C. B. and Kaashoek, M. A. and Luxemburg, W. A. J. and de Pagter, B. (1995) Operator Theory in Function Spaces and Banach Lattices: Essays dedicated to A.C. Zaanen on the occasion of his 80th birthday. Operator Theory Advances and Applications. No.75. Springer , Basel, Switzerland. ISBN 978-3-0348-9896-6. https://resolver.caltech.edu/CaltechAUTHORS:20181011-162816470

1993

Arens, R. and Goldberg, M. and Luxemburg, W. A. J. (1993) Multiplicativity Factors for Function Norms. Journal of Mathematical Analysis and Applictions, 177 (2). pp. 368-385. ISSN 0022-247X. https://resolver.caltech.edu/CaltechAUTHORS:20181009-131548532

Arens, Richard and Goldberg, Moshe and Luxemburg, W. A. J. (1993) Multiplicativity Factors for Orlicz Space Function Norms. Journal of Mathematical Analysis and Applications, 177 (2). pp. 386-411. ISSN 0022-247X. https://resolver.caltech.edu/CaltechAUTHORS:20181009-131120934

1992

Arens, Richard and Goldberg, Moshe and Luxemburg, W. A. J. (1992) Multiplicativity factors for seminorms. II. Journal of Mathematical Analysis and Applictions, 170 (2). pp. 401-413. ISSN 0022-247X. https://resolver.caltech.edu/CaltechAUTHORS:20181009-132007385

Huijsmans, C. B. and Luxemburg, W. A. J. (1992) An Alternative Proof of a Radon-Nikodym Theorem for Lattice Homomorphisms. Acta Applicandae Mathematicae, 27 (1-2). pp. 67-71. ISSN 0167-8019. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155855350

Huijsmans, C. B. and Luxemburg, W. A. J. (1992) An Alternative Proof of a Radon-Nikodym Theorem for Lattice Homomorphisms. In: Positive Operators and Semigroups on Banach Lattices. Springer Netherlands , Dordrecht, pp. 67-71. ISBN 9789048142057. https://resolver.caltech.edu/CaltechAUTHORS:20200515-115519213

Huijsmans, C. B. and Luxemburg, W. A. J. (1992) Positive Operators and Semigroups on Banach Lattices: Proceedings of a Caribbean Mathematics Foundation Conference 1990. Springer , Dordrecht. ISBN 978-90-481-4205-7. https://resolver.caltech.edu/CaltechAUTHORS:20181011-162006203

1991

Luxemburg, Wilhelmus A. J. (1991) Integration with Respect to Finitely Additive Measures. In: Positive Operators, Riesz Spaces, and Economics: Proceedings of a Conference at Caltech, Pasadena, California, April 16–20, 1990. Studies in Economic Theory. No.2. Springer , Berlin, pp. 109-150. ISBN 9783642635021. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155855248

Aliprantis, Charalambos D. and Border, Kim C. and Luxemburg, Wilhelmus A. J. (1991) Positive Operators, Riesz Spaces, and Economics. Studies in Economic Theory. No.2. Springer , Berlin. ISBN 978-3-642-63502-1. https://resolver.caltech.edu/CaltechAUTHORS:20181011-142851140

Aliprantis, Charalambos D. and Border, Kim C. and Luxemburg, Wilhelmus A. J. (1991) Positive Operators, Riesz Spaces, and Economics. Studies in Economic Theory. No.2. Springer , Berlin. ISBN 978-3-642-63502-1. https://resolver.caltech.edu/CaltechAUTHORS:20200515-130605911

1990

Luxemburg, Wilhelmus A. J. (1990) Robinson’s Nonstandard Analysis and its Influence on Mathematics. In: Rechnen mit dem Unendlichen: Beiträge zur Entwicklung eines kontroversen Gegenstandes. Birkhäuser , Basel, pp. 13-21. ISBN 9783034852432. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155855154

1989

Luxemburg, W. A. J. (1989) The Work of Dorothy Maharam on Kernel Representations of Linear Operators. Contemporary Mathematics, 94 . pp. 177-183. ISSN 0271-4132. https://resolver.caltech.edu/CaltechAUTHORS:20181009-132515650

1987

Luxemburg, W. A. J. (1987) Robinson, Abraham (1918–1974). In: The New Palgrave Dictionary of Economics. Palgrave Macmillan UK , London, pp. 1-2. ISBN 9781349951215. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854487

1977

Luxemburg, W. A. J. (1977) Non-Standard Analysis. In: Logic, Foundations of Mathematics, and Computability Theory. The University of Western Ontario Series in Philosophy of Science. No.9. Springer , Dordrecht, pp. 107-119. ISBN 978-94-010-1140-2. https://resolver.caltech.edu/CaltechAUTHORS:20200519-134358780

1976

Luxemburg, W. A. J. (1976) On a class of valuation fields introduced by A. Robinson. Israel Journal of Mathematics, 25 (3-4). pp. 189-201. ISSN 0021-2172. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854296

1975

Luxemburg, W. A. J. (1975) On an infinite series of Abel occurring in the theory of interpolation. Journal of Approximation Theory, 13 (4). pp. 363-374. ISSN 0021-9045. https://resolver.caltech.edu/CaltechAUTHORS:20181009-135412183

1974

Luxemburg, W. A. J. (1974) Closure properties of sequences of exponentals { exp (i λ_n t) }. In: Topics in Analysis: Colloquium on Mathematical Analysis Jyväskylä 1970. Lecture Notes in Mathematics. No.419. Springer , Berlin, pp. 268-283. ISBN 9783540069652. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155855059

1973

Luxemburg, W. A. J. (1973) What is nonstandard analysis? American Mathematical Monthly, 80 (6). pp. 38-67. ISSN 0002-9890. https://resolver.caltech.edu/CaltechAUTHORS:20181009-135810847

1972

Luxemburg, W. A. J. (1972) On an inequality of A. Khintchine for zero-one matrices. Journal of Combinatorial Theory. Series A, 12 (2). pp. 289-296. ISSN 0097-3165. https://resolver.caltech.edu/CaltechAUTHORS:20181009-140410509

1971

Luxemburg, W. A. J. (1971) Arzela's Dominated Convergence Theorem for the Riemann Integral. American Mathematical Monthly, 78 (9). pp. 970-979. ISSN 0002-9890. https://resolver.caltech.edu/CaltechAUTHORS:20181009-140756074

Luxemburg, W. A. J. and Korevaar, J. (1971) Entire Functions and Muntz-Szasz Type Approximation. Transactions of the American Mathematical Society, 157 (6). pp. 23-37. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20181009-141126373

1968

Luxemburg, W. A. J. (1968) On some order properties of Riesz spaces and their relations. Archiv der Mathematik, 19 (5). pp. 488-493. ISSN 0003-889X. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854959

1967

Luxemburg, W. A. J. (1967) Is every integral normal? Bulletin of the American Mathematical Society, 73 (5). pp. 685-688. ISSN 0273-0979. https://resolver.caltech.edu/CaltechAUTHORS:20181009-143334534

Luxemburg, W. A. J. and Masterson, J. J. (1967) An extension of the concept of the order dual of a Riesz space. Canadian Journal of Mathematics, 19 (1). pp. 488-498. ISSN 0008-414X. https://resolver.caltech.edu/CaltechAUTHORS:20181009-142824090

Luxemburg, W. A. J. and Moore Jr., L. C., Jr. (1967) Archimedean quotient Riesz spaces. Duke Mathematical Journal, 34 (4). pp. 725-739. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20181009-141551161

1966

Luxemburg, W. A. J. and Zaanen, A. C. (1966) Some examples of normed Köthe spaces. Mathematische Annalen, 162 (3). pp. 337-350. ISSN 0025-5831. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854579

Luxemburg, W. A. J. (1966) Non-Standard Analysis: Lectures on A. Robinson's Theory of Infinitesimals and Infinitely Large Numbers. [Teaching Resource] (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20170327-135729832

Luxemburg, W. A. J. and Zaanen, A. C. (1966) Some Examples of Normed Köthe Spaces. In: Contributions to Functional Analysis. Springer , Berlin, pp. 337-350. ISBN 9783642859991. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854393

1964

Luxemburg, W. A. J. (1964) On Finitely Additive Measures in Boolean Algebras. Journal für die reine und angewandte Mathematik, 213 . pp. 165-173. ISSN 1435-5345. https://resolver.caltech.edu/CaltechAUTHORS:20181009-144613726

Luxemburg, W. A. J. (1964) A remark on Sikorski's extension theorem for homomorphisms in the theory of Boolean algebras. Fundamenta Mathematicae, 55 . pp. 239-247. ISSN 0016-2736. https://resolver.caltech.edu/CaltechAUTHORS:20181009-143713456

1963

Luxemburg, W. A. J. and Zaanen, A. C. (1963) Compactness of integral operators in Banach function spaces. Mathematische Annalen, 149 (2). pp. 150-180. ISSN 0025-5831. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854668

1962

Luxemburg, W. A. J. (1962) A Property of the Fourier Coefficients of an Integrable Function. American Mathematical Monthly, 69 (2). pp. 94-98. ISSN 0002-9890. https://resolver.caltech.edu/CaltechAUTHORS:20181009-145207989

Luxemburg, W. A. J. (1962) Two applications of the method of construction by ultrapowers to anaylsis. Bulletin of the American Mathematical Society, 68 (4). pp. 416-419. ISSN 0273-0979. https://resolver.caltech.edu/CaltechAUTHORS:20181009-145540187

1960

Hull, T. E. and Luxemburg, W. A. J. (1960) Numerical methods and existence theorems for ordinary differential equations. Numerische Mathematik, 2 (1). pp. 30-41. ISSN 0029-599X. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854757

Luxemburg, W. A. J. (1960) A remark on R. R. PHELPS' paper "subreflexive normed linear spaces". Archiv der Mathematik, 11 (1). pp. 192-193. ISSN 0003-889X. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854862

Luxemburg, W. A. J. (1960) Notes on the Theory of Integration : Ma 108. [Teaching Resource] (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20170327-135159965

1958

Luxemburg, W. A. J. (1958) On the convergence of successive approximations in the theory of ordinary differential equations. Canadian Mathematical Bulletin, 1 (1). pp. 9-20. ISSN 0008-4395. https://resolver.caltech.edu/CaltechAUTHORS:20181009-150532893

1957

Halperin, Israel and Luxemburg, W. A. J. (1957) Reflexivity of the length function. Proceedings of the American Mathematical Society, 8 . pp. 496-499. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:20181009-151135685

This list was generated on Mon Oct 19 22:03:31 2020 PDT.